March  2018, 38(3): 1461-1477. doi: 10.3934/dcds.2018060

Pullback attractor and invariant measures for the three-dimensional regularized MHD equations

1. 

State Key Laboratory of Geomechanics and Geotechnical Engineering, Institute of Rock and Soil Mechanics, Chinese Academy of Sciences, Wuhan 430071, China

2. 

Department of Mathematics and Information Sciences, Wenzhou University, Wenzhou 325035, China

* Corresponding author: Caidi Zhao

Received  May 2017 Published  December 2017

This article studies the three-dimensional regularized Magnetohydrodynamics (MHD) equations. Using the approach of energy equations, the authors prove that the associated process possesses a pullback attractor. Then they establish the unique existence of the family of invariant Borel probability measures which is supported by the pullback attractor.

Citation: Zeqi Zhu, Caidi Zhao. Pullback attractor and invariant measures for the three-dimensional regularized MHD equations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1461-1477. doi: 10.3934/dcds.2018060
References:
[1]

J. M. Ball, Global attractors for damped semilinear wave equations, Discrete Cont. Dyna. Syst.-A, 10 (2004), 31-52.   Google Scholar

[2]

C. Cao and J. Wu, Two regularity criteria for the 3D MHD equations, J. Differential Equations, 248 (2010), 2263-2274.  doi: 10.1016/j.jde.2009.09.020.  Google Scholar

[3]

T. CaraballoG. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical system, Nonlinear Anal., 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.  Google Scholar

[4]

T. CaraballoG. Lukaszewicz and J. Real, Invariant measures and statitical solutions of the globally modified Navier-Stokes equations, Discrete Cont. Dyna. Syst.-B, 10 (2008), 761-781.  doi: 10.3934/dcdsb.2008.10.761.  Google Scholar

[5]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional NonAutonomous Dynamical Systems, Springer, New York, 2013.  Google Scholar

[6]

D. Catania and P. Secchi, Global existence and finite dimensional global attractor for a 3D double viscous MHD-α model, Comm. Math. Sci., 8 (2010), 1021-1040.  doi: 10.4310/CMS.2010.v8.n4.a12.  Google Scholar

[7]

D. Catania, Global attractor and determining modes for a hyperbolic MHD turbulence Model, J. of Turbulence, 12 (2011), 1-20.   Google Scholar

[8]

D. Catania and P. Secchi, Global existence for two regularized MHD models in three space-dimension, Port. Math., 68 (2011), 41-52.   Google Scholar

[9]

M. Chekroun and N. E. Glatt-Holtz, Invariant measures for dissipative dynamical systems: Abstract results and applications, Comm. Math. Phys., 316 (2012), 723-761.  doi: 10.1007/s00220-012-1515-y.  Google Scholar

[10] C. FoiasO. ManleyR. Rosa and R. Temam, Navier-Stokes Equations and Turbulence, Cambridge University Press, Cambridge, 2001.   Google Scholar
[11]

J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors for three-dimensional non-autonomous Navier-Stokes-Voigt equations, Nonlinearity, 25 (2012), 905-930.  doi: 10.1088/0951-7715/25/4/905.  Google Scholar

[12]

N. Ju, The H1-compact global attractor for the solutions to the Navier-Stokes equations in 2D unbounded domains, Nonlinearity, 13 (2000), 1227-1238.  doi: 10.1088/0951-7715/13/4/313.  Google Scholar

[13]

P. E. KloedenP. Marín-Rubio and J. Real, Equivalence of invariant measures and stationary statistical solutions for the autonomous globally modified Navier-Stokes equations, Comm. Pure Appl. Anal., 8 (2009), 785-802.  doi: 10.3934/cpaa.2009.8.785.  Google Scholar

[14]

A. Larios and E. S. Titi, On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic models, Discrete Cont. Dyna. Syst.-B, 14 (2010), 603-627.  doi: 10.3934/dcdsb.2010.14.603.  Google Scholar

[15]

A. Larios and E. S. Titi, Higher-order global regularity of an inviscid Voigt regularization of the three-dimensional inviscid resistive magnetohydrodynamic equations, J. Math. Fluid Mech., 16 (2014), 59-76.  doi: 10.1007/s00021-013-0136-3.  Google Scholar

[16]

B. LevantF. Ramos and E. S. Titi, On the statistical properties of the 3D incompressible Navier-Stokes-Voigt model, Comm. Math. Sci., 8 (2010), 277-293.  doi: 10.4310/CMS.2010.v8.n1.a14.  Google Scholar

[17]

G. Łukaszewicz and W. Sadowski, Uniform attractor for 2D magneto-micropolar fluid flow in some unbounded domains, Z. Angew. Math. Phy., 55 (2004), 247-257.  doi: 10.1007/s00033-003-1127-7.  Google Scholar

[18]

G. Lukaszewicz, Pullback attractors and statistical solutions for 2-D Navier-Stokes equations, Discrete Cont. Dyna. Syst.-B, 9 (2008), 643-659.  doi: 10.3934/dcdsb.2008.9.643.  Google Scholar

[19]

G. LukaszewiczJ. Real and J. C. Robinson, Invariant measures for dissipative dynamical systems and generalised Banach limits, J. Dynam. Differential Equations, 23 (2011), 225-250.  doi: 10.1007/s10884-011-9213-6.  Google Scholar

[20]

G. Lukaszewicz and J. C. Robinson, Invariant measures for non-autonomous dissipative dynamical systems, Discrete Cont. Dyna. Syst.-A, 34 (2014), 4211-4222.  doi: 10.3934/dcds.2014.34.4211.  Google Scholar

[21]

I. MoiseR. Rosa and X. Wang, Attractors for non-compact semigroup via energy equations, Nonlinearity, 11 (1998), 1369-1393.  doi: 10.1088/0951-7715/11/5/012.  Google Scholar

[22]

I. MoiseR. Rosa and X. Wang, Attractors for non-compact nonautonomous systems via energy equations, Discrete Cont. Dyna. Syst.-A, 10 (2004), 473-496.   Google Scholar

[23]

R. Rosa, The global attractor for the 2D Navier-Stokes flow on some unbounded domains, Nonlinear Anal., 32 (1998), 71-85.  doi: 10.1016/S0362-546X(97)00453-7.  Google Scholar

[24]

M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664.  doi: 10.1002/cpa.3160360506.  Google Scholar

[25]

X. Wang, An energy equation for the weakly damped driven nonlinear Schrödinger equations and its application to their attactors, Physica D, 88 (1995), 167-175.  doi: 10.1016/0167-2789(95)00196-B.  Google Scholar

[26]

X. Wang, Upper-semicontinuity of stationary statistical properties of dissipative systems, Discrete Cont. Dyna. Syst.-A, 23 (2009), 521-540.   Google Scholar

[27]

J. Wu, Regularity results for weak solutions of the 3D MHD equations, Discrete Cont. Dyna. Syst.-A, 10 (2004), 543-556.   Google Scholar

[28]

C. Zhao and S. Zhou, Pullback attractors for nonautonomous incompressible non-Newtonian fluid, J. Differential Equations, 238 (2007), 394-425.  doi: 10.1016/j.jde.2007.04.001.  Google Scholar

[29]

C. ZhaoY. Li and S. Zhou, Regularity of trajectory attractor and upper semicontinuity of global attractor for a 2D non-Newtonian fluid, J. Differential Equations, 247 (2009), 2331-2363.  doi: 10.1016/j.jde.2009.07.031.  Google Scholar

[30]

C. Zhao, Pullback asymptotic behavior of solutions for a non-autonomous non-Newtonian fluid on two-dimensional unbounded domains, J. Math. Phys., 53 (2012), 122702, 22 pp.   Google Scholar

[31]

C. ZhaoG. Liu and W. Wang, Smooth pullback attractors for a non-autonomous 2D non-Newtonian fluid and their tempered behaviors, J. Math. Fluid Mech., 16 (2014), 243-262.  doi: 10.1007/s00021-013-0153-2.  Google Scholar

[32]

C. Zhao and B. Li, Analyticity of the global attractor for the 3D regularized MHD equations, E. J. Differential Equations, 2016 (2016), 1-20.   Google Scholar

[33]

C. Zhao and W. Sun, Global well-posedness and pullback attractors for a two-dimensional non-autonomous micropolar fluid flows with infinite delays, Comm. Math. Sci., 15 (2017), 97-121.  doi: 10.4310/CMS.2017.v15.n1.a5.  Google Scholar

[34]

C. Zhao and L. Yang, Pullback attractors and invariant measures for the non-autonomous globally modified Navier-Stokes equations, Comm. Math. Sci., 15 (2017), 1565-1580.  doi: 10.4310/CMS.2017.v15.n6.a4.  Google Scholar

[35]

Y. Zhou, Regularity criteria for the generalized viscous MHD equations, Ann. I. H. Poincaré-AN, 24 (2007), 491-505.  doi: 10.1016/j.anihpc.2006.03.014.  Google Scholar

[36]

Y. Zhou and S. Gala, Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, Z. Angew. Math. Phys., 61 (2010), 193-199.  doi: 10.1007/s00033-009-0023-1.  Google Scholar

show all references

References:
[1]

J. M. Ball, Global attractors for damped semilinear wave equations, Discrete Cont. Dyna. Syst.-A, 10 (2004), 31-52.   Google Scholar

[2]

C. Cao and J. Wu, Two regularity criteria for the 3D MHD equations, J. Differential Equations, 248 (2010), 2263-2274.  doi: 10.1016/j.jde.2009.09.020.  Google Scholar

[3]

T. CaraballoG. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical system, Nonlinear Anal., 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.  Google Scholar

[4]

T. CaraballoG. Lukaszewicz and J. Real, Invariant measures and statitical solutions of the globally modified Navier-Stokes equations, Discrete Cont. Dyna. Syst.-B, 10 (2008), 761-781.  doi: 10.3934/dcdsb.2008.10.761.  Google Scholar

[5]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional NonAutonomous Dynamical Systems, Springer, New York, 2013.  Google Scholar

[6]

D. Catania and P. Secchi, Global existence and finite dimensional global attractor for a 3D double viscous MHD-α model, Comm. Math. Sci., 8 (2010), 1021-1040.  doi: 10.4310/CMS.2010.v8.n4.a12.  Google Scholar

[7]

D. Catania, Global attractor and determining modes for a hyperbolic MHD turbulence Model, J. of Turbulence, 12 (2011), 1-20.   Google Scholar

[8]

D. Catania and P. Secchi, Global existence for two regularized MHD models in three space-dimension, Port. Math., 68 (2011), 41-52.   Google Scholar

[9]

M. Chekroun and N. E. Glatt-Holtz, Invariant measures for dissipative dynamical systems: Abstract results and applications, Comm. Math. Phys., 316 (2012), 723-761.  doi: 10.1007/s00220-012-1515-y.  Google Scholar

[10] C. FoiasO. ManleyR. Rosa and R. Temam, Navier-Stokes Equations and Turbulence, Cambridge University Press, Cambridge, 2001.   Google Scholar
[11]

J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors for three-dimensional non-autonomous Navier-Stokes-Voigt equations, Nonlinearity, 25 (2012), 905-930.  doi: 10.1088/0951-7715/25/4/905.  Google Scholar

[12]

N. Ju, The H1-compact global attractor for the solutions to the Navier-Stokes equations in 2D unbounded domains, Nonlinearity, 13 (2000), 1227-1238.  doi: 10.1088/0951-7715/13/4/313.  Google Scholar

[13]

P. E. KloedenP. Marín-Rubio and J. Real, Equivalence of invariant measures and stationary statistical solutions for the autonomous globally modified Navier-Stokes equations, Comm. Pure Appl. Anal., 8 (2009), 785-802.  doi: 10.3934/cpaa.2009.8.785.  Google Scholar

[14]

A. Larios and E. S. Titi, On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic models, Discrete Cont. Dyna. Syst.-B, 14 (2010), 603-627.  doi: 10.3934/dcdsb.2010.14.603.  Google Scholar

[15]

A. Larios and E. S. Titi, Higher-order global regularity of an inviscid Voigt regularization of the three-dimensional inviscid resistive magnetohydrodynamic equations, J. Math. Fluid Mech., 16 (2014), 59-76.  doi: 10.1007/s00021-013-0136-3.  Google Scholar

[16]

B. LevantF. Ramos and E. S. Titi, On the statistical properties of the 3D incompressible Navier-Stokes-Voigt model, Comm. Math. Sci., 8 (2010), 277-293.  doi: 10.4310/CMS.2010.v8.n1.a14.  Google Scholar

[17]

G. Łukaszewicz and W. Sadowski, Uniform attractor for 2D magneto-micropolar fluid flow in some unbounded domains, Z. Angew. Math. Phy., 55 (2004), 247-257.  doi: 10.1007/s00033-003-1127-7.  Google Scholar

[18]

G. Lukaszewicz, Pullback attractors and statistical solutions for 2-D Navier-Stokes equations, Discrete Cont. Dyna. Syst.-B, 9 (2008), 643-659.  doi: 10.3934/dcdsb.2008.9.643.  Google Scholar

[19]

G. LukaszewiczJ. Real and J. C. Robinson, Invariant measures for dissipative dynamical systems and generalised Banach limits, J. Dynam. Differential Equations, 23 (2011), 225-250.  doi: 10.1007/s10884-011-9213-6.  Google Scholar

[20]

G. Lukaszewicz and J. C. Robinson, Invariant measures for non-autonomous dissipative dynamical systems, Discrete Cont. Dyna. Syst.-A, 34 (2014), 4211-4222.  doi: 10.3934/dcds.2014.34.4211.  Google Scholar

[21]

I. MoiseR. Rosa and X. Wang, Attractors for non-compact semigroup via energy equations, Nonlinearity, 11 (1998), 1369-1393.  doi: 10.1088/0951-7715/11/5/012.  Google Scholar

[22]

I. MoiseR. Rosa and X. Wang, Attractors for non-compact nonautonomous systems via energy equations, Discrete Cont. Dyna. Syst.-A, 10 (2004), 473-496.   Google Scholar

[23]

R. Rosa, The global attractor for the 2D Navier-Stokes flow on some unbounded domains, Nonlinear Anal., 32 (1998), 71-85.  doi: 10.1016/S0362-546X(97)00453-7.  Google Scholar

[24]

M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664.  doi: 10.1002/cpa.3160360506.  Google Scholar

[25]

X. Wang, An energy equation for the weakly damped driven nonlinear Schrödinger equations and its application to their attactors, Physica D, 88 (1995), 167-175.  doi: 10.1016/0167-2789(95)00196-B.  Google Scholar

[26]

X. Wang, Upper-semicontinuity of stationary statistical properties of dissipative systems, Discrete Cont. Dyna. Syst.-A, 23 (2009), 521-540.   Google Scholar

[27]

J. Wu, Regularity results for weak solutions of the 3D MHD equations, Discrete Cont. Dyna. Syst.-A, 10 (2004), 543-556.   Google Scholar

[28]

C. Zhao and S. Zhou, Pullback attractors for nonautonomous incompressible non-Newtonian fluid, J. Differential Equations, 238 (2007), 394-425.  doi: 10.1016/j.jde.2007.04.001.  Google Scholar

[29]

C. ZhaoY. Li and S. Zhou, Regularity of trajectory attractor and upper semicontinuity of global attractor for a 2D non-Newtonian fluid, J. Differential Equations, 247 (2009), 2331-2363.  doi: 10.1016/j.jde.2009.07.031.  Google Scholar

[30]

C. Zhao, Pullback asymptotic behavior of solutions for a non-autonomous non-Newtonian fluid on two-dimensional unbounded domains, J. Math. Phys., 53 (2012), 122702, 22 pp.   Google Scholar

[31]

C. ZhaoG. Liu and W. Wang, Smooth pullback attractors for a non-autonomous 2D non-Newtonian fluid and their tempered behaviors, J. Math. Fluid Mech., 16 (2014), 243-262.  doi: 10.1007/s00021-013-0153-2.  Google Scholar

[32]

C. Zhao and B. Li, Analyticity of the global attractor for the 3D regularized MHD equations, E. J. Differential Equations, 2016 (2016), 1-20.   Google Scholar

[33]

C. Zhao and W. Sun, Global well-posedness and pullback attractors for a two-dimensional non-autonomous micropolar fluid flows with infinite delays, Comm. Math. Sci., 15 (2017), 97-121.  doi: 10.4310/CMS.2017.v15.n1.a5.  Google Scholar

[34]

C. Zhao and L. Yang, Pullback attractors and invariant measures for the non-autonomous globally modified Navier-Stokes equations, Comm. Math. Sci., 15 (2017), 1565-1580.  doi: 10.4310/CMS.2017.v15.n6.a4.  Google Scholar

[35]

Y. Zhou, Regularity criteria for the generalized viscous MHD equations, Ann. I. H. Poincaré-AN, 24 (2007), 491-505.  doi: 10.1016/j.anihpc.2006.03.014.  Google Scholar

[36]

Y. Zhou and S. Gala, Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, Z. Angew. Math. Phys., 61 (2010), 193-199.  doi: 10.1007/s00033-009-0023-1.  Google Scholar

[1]

Xinyu Mei, Yangmin Xiong, Chunyou Sun. Pullback attractor for a weakly damped wave equation with sup-cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 569-600. doi: 10.3934/dcds.2020270

[2]

Fanni M. Sélley. A self-consistent dynamical system with multiple absolutely continuous invariant measures. Journal of Computational Dynamics, 2021, 8 (1) : 9-32. doi: 10.3934/jcd.2021002

[3]

Hua Qiu, Zheng-An Yao. The regularized Boussinesq equations with partial dissipations in dimension two. Electronic Research Archive, 2020, 28 (4) : 1375-1393. doi: 10.3934/era.2020073

[4]

Bixiang Wang. Mean-square random invariant manifolds for stochastic differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1449-1468. doi: 10.3934/dcds.2020324

[5]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[6]

Biyue Chen, Chunxiang Zhao, Chengkui Zhong. The global attractor for the wave equation with nonlocal strong damping. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021015

[7]

Yao Nie, Jia Yuan. The Littlewood-Paley $ pth $-order moments in three-dimensional MHD turbulence. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020397

[8]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[9]

Giuseppina Guatteri, Federica Masiero. Stochastic maximum principle for problems with delay with dependence on the past through general measures. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020048

[10]

Haodong Yu, Jie Sun. Robust stochastic optimization with convex risk measures: A discretized subgradient scheme. Journal of Industrial & Management Optimization, 2021, 17 (1) : 81-99. doi: 10.3934/jimo.2019100

[11]

Paul A. Glendinning, David J. W. Simpson. A constructive approach to robust chaos using invariant manifolds and expanding cones. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020409

[12]

Wenjun Liu, Hefeng Zhuang. Global attractor for a suspension bridge problem with a nonlinear delay term in the internal feedback. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 907-942. doi: 10.3934/dcdsb.2020147

[13]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[14]

Omid Nikan, Seyedeh Mahboubeh Molavi-Arabshai, Hossein Jafari. Numerical simulation of the nonlinear fractional regularized long-wave model arising in ion acoustic plasma waves. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020466

[15]

Azmy S. Ackleh, Nicolas Saintier. Diffusive limit to a selection-mutation equation with small mutation formulated on the space of measures. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1469-1497. doi: 10.3934/dcdsb.2020169

[16]

Fang Li, Bo You. On the dimension of global attractor for the Cahn-Hilliard-Brinkman system with dynamic boundary conditions. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021024

[17]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

[18]

Neil S. Trudinger, Xu-Jia Wang. Quasilinear elliptic equations with signed measure. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 477-494. doi: 10.3934/dcds.2009.23.477

[19]

Thomas Bartsch, Tian Xu. Strongly localized semiclassical states for nonlinear Dirac equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 29-60. doi: 10.3934/dcds.2020297

[20]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (158)
  • HTML views (203)
  • Cited by (7)

Other articles
by authors

[Back to Top]